# SDR SWAA2024120546902

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Pressure Deck
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE WEB UPPER SURFACE BTW STA 663 TO STA 675; AT LEVEL LBL 30. CRACK LENGTH = 0.250 INCHES APPROX. 2024-633590<[01] TOOL USED IN STEP 5 AND 6: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[02] TOOL USED IN STEP 7: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[03] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB UPPER SURFACE FROM BS663 TO BS675 AND LBL 24.75 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203;    SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB UPPER SURFACE FROM BS663 TO BS675 AND LBL 24.75 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; RII CERTIFIED
